# SDR DL757040827

- Difficulty date: August 31, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 56,185 hours, 27,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 7752
- Condition: Inoperative
- Location: 34abc
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY EXIT LIGHTS WILL NOT GO OUT WHEN BATTERY IS RESET.  LT SIDE ONLY REAR.  REPLACED EMERGENCY EXIT PWR SUPPLY M735 AND BATTERY PACK.
